# SDR SWAA2022071122471

- Difficulty date: June 24, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AEROMAN REQUEST) CRACK ON FAIRING PANEL 543EB LH WING 2022-268372 / [01] TOOL USED: CALIPER P/N:500-464 S/N:15331926 DUE DATE: 28-SEP-22;[02] TOOL USED: HOT BONDER P/N: HCS9000B S/N: 18175469 DUE DATE: 05-AUG-22.;[03] TOOL USED: SCALE: P/N: SCA-301 S/N: AE-412123 DUE DATE: 14-MAR-23;[04] TOOL USED: MULTIMETER P/N: FLUKE 87-5 S/N: 32040125 DUE DATE: 21-SEP-22.;[05] REPAIRED FAIRING PANEL 543EB LH WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2 AND B737-700 SRM 51-70-05-2R-0 REPAIR GENERAL PARAGRAPH 4;[06] CORRECTED STEP 5: REPAIRED FAIRING PANEL 543EB LH WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2 AND B737-700 SRM 51-70-05-2R-0 REPAIR GENERAL PARAGRAPH 4.  SEE INDIVIDUAL SINGOFF BELOW.;[07] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
